# SDR SWAA2025011785802

- Difficulty date: January 14, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 77,744 hours, 46,392 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO L/H FLOOR TO SIDEWALL ANGLE HAS CORROSION FROM STA847 TO STA887 ON AND AROUND FASTENER HOLES. SEE ATTACHED PHOTOS.<[01] REMOVED AND REPLACED AFT CARGO BAY FLOOR STRUCTURE L/H SIDEPLATE ASSEMBLY ZEE CHANNEL FROM BS 727 TO BS 767 PER SRM 51-40-02 AND SRM 51-10-02 PARAGRAPH 9.
